MathSciNet Relay Station
MathSciNet bibliographic data
MR732658 57N20
Curtis, D. W.; van Mill, J. Zero-dimensional countable dense unions of $Z$-sets in the Hilbert cube. Fund. Math. 118 (1983), no. 2, 103–108.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement